# SDR HNAA2013120900609

- Difficulty date: December 9, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 46,169 hours, 54,907 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 HYDRAULIC QTY WENT FROM 3 TO 2 QUARTS DURING TAXI.  FOUND STEADY DRIP FROM B-NUT ON SPOILER LIFT DUMP VALVE.  TIGHTENED B-NUT AND SERVICED HYDRAULIC SYS. GROUND RAN ACFT.  NO LEAKS NOTED.  OK FOR SERVICE.
